Okay.. So I stopped taking my bc just two days ago.. In fear that I was pregnant.. And last night I started spotting just a little and it was light pinkish. And I just went to the bathroom and I started bleeding like I was on my period. Any input? .. Is it just the stopping of birth control?

Sorry if this is an amazingly stupid question. Im just so confused.


Last edited by cherrysodapop on December 1st, 2005 02:27 PM; edited 1 time in total
Did you find this post helpful?
|

replied September 22nd, 2005
Experienced User
Not sure if this answer's your question, but when I stopped my b/c I had just had my period like a week prior, then when I stopped taking the pill I had another "mini one" it lasted for I think 3 days or something like that. I never did figure out why, but I am assuming that it is normal.

Sorry I couldn't be of better help.
|
Did you find this post helpful?

replied September 22nd, 2005
I had the same thing
|
Did you find this post helpful?

replied September 22nd, 2005
Experienced User
Yes it is very normal for you to have some very light bleeding after you stop the bcp. Because the pill regulates your period, so once you stop it you bleed, even if it is in the middle of the pack. I happend to me like 3 times when I messed up on my packs. But you will be very very fertile in less than 2 weeks.

Nancy
|
Did you find this post helpful?
Must Read
What happens during labor? What do contractions feel like? And how do I know that labor has begun? Read on to learn about birthing basics....
Signs of labor occur after 36 weeks of pregnancy. Learn about the difference between real and false contractions. Plus, we outline signs of delivery complicati...
Almost all women worry about the pain of childbirth. Preparing for childbirth includes thinking about how you'd like to cope with the pain of labor. Read on for...